# SDR DALA2023060704647

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 54,864 hours, 39,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FRONT OF CABIN IS BROKEN OFF FROM THE CEILING AND IS HANGING BY THE WIRES. MAINTENANCE REPLACED THE FWD CABIN SIGN PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. AIRCRAFT IS OK FOR SERVICE. (LP #9962890)
